# SDR DALA2015020600948

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AT LT MAIN FUEL TANK ACCESS PLATE NR 1371 C. CORROSION ON COUNTERSINKS WAS REMOVED IAW IAW SRM 51-10-3 AND COUNTER SINKS HOLES WERE FOUND OUT LIMITS IAW SRM 51-22-2.  ACCESS PLATE WAS REPLACED FOR A NEW ONE AND WILL BE INSTALLED UNDER CARD 2800-0120.
